Directional derivatives for set-valued mappings and applications

Research output: Journal article publicationJournal articleAcademic researchpeer-review

23 Citations (Scopus)

Abstract

Set-valued optimisation is an important topic and has wide applications in engineering and game theory. An interesting topic in set-valued optimisation is the appropriate introduction of a derivative concept for set-valued mappings. In this paper, Dini directional derivatives are introduced and investigated for set-valued mappings. A derivative concept of a Jacobificator for set-valued mappings is introduced in terms of the Dini directional derivatives. Applications are given to present optimality conditions and mean value theorems.
Original languageEnglish
Pages (from-to)273-285
Number of pages13
JournalMathematical Methods of Operations Research
Volume48
Issue number2
DOIs
Publication statusPublished - 1 Jan 1998
Externally publishedYes

Keywords

  • Directional derivative
  • Mean value theorem
  • Optimality condition
  • Set-valued mapping

ASJC Scopus subject areas

  • Engineering(all)

Cite this